# SDR SWAA2012030501931

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 79,512 hours, 60,004 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 65C3818215
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY  --  AFT CARGO FIRE LIGHT ILLUMINATED INFLT DISCHARGED BOTH BOTTLES IN AFT CARGO BAY.  INSPECTED AFT CARGO BIN, NO EVIDENCE OF FIRE FOUND.  FOUND CUSTOMER BAGGAGE TO HAVE HAIR SPRAY PRODUCTS  DISCHARGED IN CARGO BIN.
